Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Lamictal cause nightmares?

since starting lamictal over yr ago I have been having awful nigthmares sometimes same nightmare over and over again, it will end then right away start back up again lie repeating in a loop. It kinda feels like I am still awake during them. I don t enjoy this at all. I take the lamictal for epilepsy. If not I get night time only seizures. I am note sure what to do. I am planning on speaking to my nuerologist.
Tue, 28 Aug 2018
Report Abuse
General Surgeon 's  Response
Hi,

* Most possibly related to Lamictal intake.

* I suggest to discuss with your doc and get the medicine changed to another suitable molecule.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Does Lamictal cause nightmares?

Hi, * Most possibly related to Lamictal intake. * I suggest to discuss with your doc and get the medicine changed to another suitable molecule. Hope I have answered your query. Let me know if I can assist you further.